Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on cocycles in von Neumann algebras


Author: Kichi-Suke Saito
Journal: Proc. Amer. Math. Soc. 100 (1987), 252-256
MSC: Primary 46L55
DOI: https://doi.org/10.1090/S0002-9939-1987-0884462-5
MathSciNet review: 884462
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we study the comparison theory for cocycles in von Neumann algebras. In particular, we investigate quasi-equivalent cocylces.


References [Enhancements On Off] (What's this?)

  • [1] A. Connes and M. Takesaki, The flow of weights on factors of type III, Tôhoku Math. J. 29 (1977), 473-575. MR 480760 (82a:46069a)
  • [2] P. S. Muhly and K.-S. Saito, Analytic subalgebras of von Neumann algebras, Canad. J. Math. (to appear). MR 889107 (89d:46069)
  • [3] K.-S. Saito, Nonselfadjonit subalgebras associated with compact abelian group actions on finite von Neumann algebras, Tôhoku Math. J. 34 (1982), 485-494. MR 685417 (84d:46093)
  • [4] S. Stratila, Modular theory in operator algebras, Abacus Press, Tunbridge, England, 1981. MR 696172 (85g:46072)
  • [5] M. Takesaki, Theory of operator algebras. I, Springer-Verlag, Berlin and New York, 1979. MR 548728 (81e:46038)
  • [6] M. Terp, $ {L^p}$-spaces associated with von Neumann algebras, Rapport No. 3, The University of Odense, 1981.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L55

Retrieve articles in all journals with MSC: 46L55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0884462-5
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society